... thyroid. I am winging myself off and taking 5 HTP a natural medicine. Paxil I hope you die
Yeah I know what you mean been off paxil now 6 months that was a hard struggle depresion is back but don't want to go back on them . The side effects being on them was terrible and coming off them was hell . I was on 60 mg and it was really bad . But keep going it can be done good luck xx
I agree with you about all these medications. like my pharmacist said the doctors give you a script and some dont even check the interactions with your other meds or side effects on your body. sometimes you have to do your ownhomework and research the med. since I found drugs.com interactions I will not take a script unless I run it thru it and I read the side effects. Its sad but sometimes you have to be your own doctor. I have changed doctors a few times and have found ones that actually finally care and answer all my questions instead of rushing thru the appointment to see the next person. I still use the interaction checker and info on drugs.com.
You and your dr are a team. You should be taking an active role in what medication you take or don't take. People who are willing to sit back and just do as the dr says, are leaving themselves open for trouble. That is why the pharmacist gives you a paper all about your med and will ask you if you have any questions. That's when you get to say, will it interact with my other medications. If you always use the same pharmacy, they should pick up an interaction before you ask. Your pharmacist is part of your team too.
Be careful after weaning off the paxil that the 5htp doesn't do the same thing. They work the same way, 5htp is just weaker.
For me my choice is the antidepressants because I can't live in that black hole again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2010 • 1 answer
Posted 19 May 2010 • 1 answer
Thyroid Disease - I am using armour thyroid for a couple of years now . I am trying to get pregnant?
Posted 27 Jun 2011 • 1 answer
Posted 12 Dec 2014 • 3 answers
Posted 4 Dec 2015 • 0 answers